Alert archive / New Mexico / Wind Advisories in 2020
Wind Advisory 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 14, 2020, 3:10 AM MST for 15 counties in New Mexico. It took effect at Nov 14, 2020, 7:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 3:10 AM MST (10:10 UTC)
- In effect from
- Nov 14, 2020, 7:00 AM MST
- Expired
- Nov 14, 2020, 7:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Cibola County, NM, Lincoln County, NM, Los Alamos County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 11 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2968 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420 WWUS75 KABQ 141010 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 310 AM MST Sat Nov 14 2020 NMZ212>215-227>229-141900- /O.CON.KABQ.HW.W.0010.000000T0000Z-201115T0200Z/ Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands- 310 AM MST Sat Nov 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Glorieta Mesa Including Glorieta Pass, Sangre de Cristo Mountains, Johnson and Bartlett Mesas Including Raton Pass, Far Northeast Highlands and Northeast Highlands. * WHEN...Until 7 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles, particularly along north to south oriented roads including Interstate 25 from Glorieta Pass to Raton Pass. * ADDITIONAL DETAILS...Areas of reduced visibilities in blowing dust are possible along and east of Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ221>223-230>237-141900- /O.CON.KABQ.HW.W.0010.201114T1400Z-201115T0200Z/ Sandia/Manzano Mountains Including Edgewood-Estancia Valley- Central Highlands-Union County-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 310 AM MST Sat Nov 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Central Highlands, Union, Harding, Eastern San Miguel, Guadalupe, Quay, Curry, Roosevelt and De Baca Counties. * WHEN...From 7 AM this morning to 7 PM MST this evening. The strongest winds will likely occur from around midday to late afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust will reduce visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ201-203-204-206>208-210-211-216>219-224>226-238>241-141900- /O.NEW.KABQ.WI.Y.0038.201114T1400Z-201115T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- West Central Mountains-West Central Highlands-Southwest Mountains- Tusas Mountains Including Chama-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- South Central Highlands-Upper Tularosa Valley- South Central Mountains-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 310 AM MST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...West to northwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Much of the area from the Rio Grande Valley westward to the Arizona border, as well as the South Central Highlands, Upper Tularosa Valley, Lincoln and Chaves Counties. * WHEN...From 7 AM this morning to 7 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Areas of blowing dust may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
456 WWUS75 KABQ 141523 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 823 AM MST Sat Nov 14 2020 NMZ226-239-240-150200- /O.UPG.KABQ.WI.Y.0038.000000T0000Z-201115T0200Z/ /O.EXA.KABQ.HW.W.0010.000000T0000Z-201115T0200Z/ South Central Mountains-Eastern Lincoln County- Southwest Chaves County- 823 AM MST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...South Central Mountains, Eastern Lincoln County and Southwest Chaves County. * WHEN...Until 7 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles, particularly along north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ212>215-221>223-227>237-150200- /O.CON.KABQ.HW.W.0010.000000T0000Z-201115T0200Z/ Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Estancia Valley- Central Highlands-Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- 823 AM MST Sat Nov 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of central, east central, north central and northeast New Mexico. * WHEN...Until 7 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles, particularly along north to south oriented roads including Interstate 25 from Glorieta Pass to Raton Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ201-203-204-206>208-210-211-216>219-224-225-238-241-150200- /O.CON.KABQ.WI.Y.0038.000000T0000Z-201115T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- West Central Mountains-West Central Highlands-Southwest Mountains- Tusas Mountains Including Chama-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- South Central Highlands-Upper Tularosa Valley- Chaves County Plains-San Agustin Plains and Adjacent Lowlands- 823 AM MST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Portions of central, north central, northwest, southeast and west central New Mexico. * WHEN...Until 7 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects and produce difficult driving conditions on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
044 WWUS75 KABQ 142136 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 236 PM MST Sat Nov 14 2020 NMZ212>215-221-223-150200- /O.EXT.KABQ.HW.W.0010.000000T0000Z-201115T0700Z/ Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- 236 PM MST Sat Nov 14 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Sangre de Cristo Mountains, Glorieta Mesa including Glorieta Pass, Sandia/Manzano Mountains including Edgewood, Central Highlands. * WHEN...Until midnight MST tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles, particularly along north to south oriented roads including Interstate 25 from Glorieta Pass to Raton Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ222-226>237-239-240-150200- /O.CON.KABQ.HW.W.0010.000000T0000Z-201115T0200Z/ Estancia Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 236 PM MST Sat Nov 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of central, east central, and northeast New Mexico. * WHEN...Until 7 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles, particularly along north to south oriented roads including Interstate 25 from Glorieta Pass to Raton Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ201-203-204-206>208-210-211-216>219-224-225-238-241-150200- /O.CON.KABQ.WI.Y.0038.000000T0000Z-201115T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- West Central Mountains-West Central Highlands-Southwest Mountains- Tusas Mountains Including Chama-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- South Central Highlands-Upper Tularosa Valley- Chaves County Plains-San Agustin Plains and Adjacent Lowlands- 236 PM MST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West to northwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Portions of central, north central, northwest, southeast and west central New Mexico. * WHEN...Until 7 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects and produce difficult driving conditions on north-south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
044 WWUS75 KABQ 150200 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 700 PM MST Sat Nov 14 2020 NMZ222-226>237-239-240-150300- /O.EXP.KABQ.HW.W.0010.000000T0000Z-201115T0200Z/ Estancia Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 700 PM MST Sat Nov 14 2020 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... While localized strong west to northwest winds will continue through the night, widespread very strong to high winds have come to an end. $$ NMZ201-203-204-206>208-210-211-216>219-224-225-238-241-150300- /O.EXP.KABQ.WI.Y.0038.000000T0000Z-201115T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- West Central Mountains-West Central Highlands-Southwest Mountains- Tusas Mountains Including Chama-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- South Central Highlands-Upper Tularosa Valley- Chaves County Plains-San Agustin Plains and Adjacent Lowlands- 700 PM MST Sat Nov 14 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... Strong to very strong west and northwest winds diminished after sunset and will become light to calm overnight. $$ NMZ212>215-221-223-150600- /O.CON.KABQ.HW.W.0010.000000T0000Z-201115T0700Z/ Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- 700 PM MST Sat Nov 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Highlands, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Southern Sangre de Cristo Mountains and East Slopes Sangre de Cristo Mountains. * WHEN...Until midnight MST tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:10 AM MST, 0 minutes earlier.
Area forecast discussion, Nov 14, 3:10 AM MST, 0 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 310 AM MST Sat Nov 14 2020 .SYNOPSIS... Widespread windy conditions are in store today. Damaging winds with gusts up to 70 mph are expected this morning through this evening for areas along and east of the central mountain chain. Travel will become hazardous, especially on north-to-south oriented roads, such as Interstate 25. In addition, high fire danger is expected across much of central and eastern New Mexico. Outdoor burning is highly discouraged. Winds will diminish this evening with another round of strong winds with gusts up to 40 mph expected across east central New Mexico on Sunday. Dry and quiet conditions are expected for much of next week as temperatures warm to well above normal values. && .DISCUSSION... SHORT TERM...(TODAY THROUGH SUNDAY)... While strong winds have been spotty early this morning over north central and northeast New Mexico, west to northwest winds from the central mountain chain to the Texas border are still expected to intensify and become widespread later this morning and persist through the afternoon. The wind won't be quite as strong from the Rio Grande Valley westward, but strong enough for most zones to be under a Wind Advisory. The slight chance for snow showers over the peaks of the San Juan/Tusas mountains as well as the peaks of the Sangre de Cristo mountains this morning is not expected to result in more than a localized couple of inches of snow before much drier air overtakes the region. Cooler and drier tonight, then slightly warmer over the west on Sunday. Breezy to windy conditions will be found along the I-40 corridor from near Clines Corners to the Texas border Sunday afternoon. LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)... Very quiet weather conditions are expected through at least mid-week as an upper-level ridge builds over the state. With 500mb heights nearing 590dm, temperatures will soar to well above normal for mid- November. Temperatures will peak on Wednesday and Thursday with high temperatures generally 15 to 20 degrees above normal. Near to record breaking temperatures are likely for much of next week. The ridge does shift eastward by Wednesday as a storm system approaches the west coast. From there, significant model discrepancies exist with that system and forecast confidence is low for next weekend. The GFS and its ensemble continues to be the most optimistic by tapping into subtropical moisture which develops a lot of precipitation across western and northern NM next weekend. The ECMWF and Canadian, on the other hand, redevelop the area of high pressure to our south across northern Mexico which helps to prevent the system from digging into the desert SW. This solution keeps conditions mostly dry next weekend. For now, introduced slight PoPs for rain and mountain snow into northern NM. Regardless of how this system progresses, models are in good agreement with an increasing pressure gradient and increasing flow which means another round of at least breezy conditions are potentially in store next weekend. Stay tuned. 15 && .FIRE WEATHER... ...RED FLAG WARNING FOR MUCH OF EASTERN AND SOUTHERN NEW MEXICO TODAY... While strong winds have been spotty early this morning over north central and northeast New Mexico, west to northwest winds from the central mountain chain to the Texas border are still expected to intensify and become widespread later this morning and persist through the afternoon. The wind won't be quite as strong from the Rio Grande Valley westward, but strong enough, despite marginal minimum humidities of around 15 percent, to go ahead and add the West Central Highlands to the Red Flag Warning for today. The Middle Rio Grande Valley was added to the Red Flag Warning Friday evening, especially for Bernardo northward. A slight chance for snow showers over the high terrain of the San Juan/Tusas and Sangre de Cristo mountains this morning is not expected to result in more than a localized couple of inches of snow. Excellent ventilation forecast for today. Winds diminish somewhat on Sunday, and mixing heights decrease, leading to widespread poor ventilation central and west. There will be potential for a broad swath of critical conditions Sunday afternoon from the Clines Corners area along I-40 to the Texas border. Dry northwest flow aloft will relax further on Monday as a ridge aloft builds to our west, then passes over the state Tuesday. Consequently widespread poor ventilation will persist, while temperatures rebound to well above normal values. Zonal flow strengthens mid to late next week with improving ventilation. A stronger short wave may bring potential for showers over central and western New Mexico next Friday. && .AVIATION... 06Z TAF CYCLE A stout upper-level trough and associated nwly jet stream will move over NM late tonight into Saturday morning. Winds aloft will increase significantly after 14/06Z, especially along and east of the central mt chain, with increasing potential for gusts to 50kt after 14/12Z. Lcl LLWS (primarily speed shear) is possible across the northern third of the state overnight, likely impacting KLVS around sunrise. Associated surface cold front is forecast to move from northwest to southeast across the state Saturday morning, moving through KFMN around 14/14Z, KSAF around 14/16Z and KAEG & KABQ around 14/17-18Z. Precipitation mainly in form of -sn will favor the west slopes of the Tusas mountains east of KE33 Saturday morning btwn 14 /12Z-18Z. Strong winds will decrease most areas around or just prior to sunset. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 20 52 26 / 0 0 0 0 Dulce........................... 45 13 48 19 / 10 0 0 0 Cuba............................ 48 22 51 28 / 0 0 0 0 Gallup.......................... 52 17 59 23 / 0 0 0 0 El Morro........................ 52 18 57 27 / 0 0 0 0 Grants.......................... 54 18 60 22 / 0 0 0 0 Quemado......................... 57 23 62 29 / 0 0 0 0 Magdalena....................... 59 28 62 35 / 0 0 0 0 Datil........................... 57 23 62 32 / 0 0 0 0 Reserve......................... 65 27 66 27 / 0 0 0 0 Glenwood........................ 64 36 68 40 / 0 0 0 0 Chama........................... 41 10 43 20 / 30 0 0 0 Los Alamos...................... 51 25 52 34 / 0 0 0 0 Pecos........................... 53 25 53 35 / 0 0 0 0 Cerro/Questa.................... 46 11 49 27 / 5 0 0 0 Red River....................... 39 15 44 23 / 10 0 0 0 Angel Fire...................... 40 13 47 15 / 5 0 0 0 Taos............................ 48 13 50 21 / 5 0 0 0 Mora............................ 50 21 54 30 / 0 0 0 0 Espanola........................ 58 20 56 30 / 0 0 0 0 Santa Fe........................ 54 24 53 34 / 0 0 0 0 Santa Fe Airport................ 57 23 55 29 / 0 0 0 0 Albuquerque Foothills........... 58 28 56 37 / 0 0 0 0 Albuquerque Heights............. 61 31 58 35 / 0 0 0 0 Albuquerque Valley.............. 63 24 59 33 / 0 0 0 0 Albuquerque West Mesa........... 61 27 58 34 / 0 0 0 0 Belen........................... 65 29 60 29 / 0 0 0 0 Bernalillo...................... 61 26 59 32 / 0 0 0 0 Bosque Farms.................... 64 27 60 30 / 0 0 0 0 Corrales........................ 61 26 58 32 / 0 0 0 0 Los Lunas....................... 65 28 60 30 / 0 0 0 0 Placitas........................ 58 26 56 36 / 0 0 0 0 Rio Rancho...................... 60 28 58 33 / 0 0 0 0 Socorro......................... 66 30 63 35 / 0 0 0 0 Sandia Park/Cedar Crest......... 54 25 53 35 / 0 0 0 0 Tijeras......................... 57 27 55 35 / 0 0 0 0 Edgewood........................ 56 24 56 31 / 0 0 0 0 Moriarty/Estancia............... 58 21 59 23 / 0 0 0 0 Clines Corners.................. 52 23 55 32 / 0 0 0 0 Mountainair..................... 56 26 57 32 / 0 0 0 0 Gran Quivira.................... 58 27 59 32 / 0 0 0 0 Carrizozo....................... 63 33 62 37 / 0 0 0 0 Ruidoso......................... 59 35 59 38 / 0 0 0 0 Capulin......................... 56 16 57 30 / 0 0 0 0 Raton........................... 61 17 60 26 / 0 0 0 0 Springer........................ 60 18 60 26 / 0 0 0 0 Las Vegas....................... 59 21 60 31 / 0 0 0 0 Clayton......................... 64 23 59 35 / 0 0 0 0 Roy............................. 62 24 61 33 / 0 0 0 0 Conchas......................... 65 27 64 33 / 0 0 0 0 Santa Rosa...................... 67 27 65 39 / 0 0 0 0 Tucumcari....................... 72 29 67 36 / 0 0 0 0 Clovis.......................... 71 29 61 37 / 0 0 0 0 Portales........................ 73 30 63 36 / 0 0 0 0 Fort Sumner..................... 74 31 64 38 / 0 0 0 0 Roswell......................... 78 32 66 35 / 0 0 0 0 Picacho......................... 70 35 67 39 / 0 0 0 0 Elk............................. 67 34 65 38 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 AM this morning to 7 PM MST this evening for the following zones... NMZ201-203-204-206>208-210-211-216>219-224>226-238>241. High Wind Warning until 7 PM MST this evening for the following zones... NMZ212>215-227>229. Red Flag Warning from noon today to 7 PM MST this evening for the following zones... NMZ103-104-106>109. High Wind Warning from 7 AM this morning to 7 PM MST this evening for the following zones... NMZ221>223-230>237. &&
Hazardous weather outlook, Nov 13, 3:38 PM MST, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 338 PM MST Fri Nov 13 2020 NMZ201>241-141200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 338 PM MST Fri Nov 13 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight A strong jet stream will sag southward over the state tonight and Saturday producing damaging west and northwest winds. Wind gusts up to 70 mph will develop after 10 PM MST in the Sangre de Cristo Mountains, before spreading to lower elevations of northeast and east central New Mexico on Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Saturday, damaging wind gusts up to 70 mph are expected along and east of the Sangre de Cristo, Sandia, and Manzano Mountains, with gusts up to 55 mph as far south and west as Roswell, Ruidoso, Mount Taylor, the Jemez Mountains, and the Tusas Mountains. Critical fire weather conditions are also expected across northeast and east central areas Saturday afternoon. Wind and fire weather concerns should diminish by mid evening Saturday. Sunday, wind gusts up to 40 mph and very low humidity will return to the Sangre de Cristo Mountains, east central highlands, and eastern plains, where another round of critical fire weather conditions will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 44
Nearby
Wind Advisories in New Mexico, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.